Order by 03:00pm
Fast, tracked delivery from £2.95. Arrives as quickly as the next working day in discreet packaging.
Our team of doctors and pharmacists, and our support staff, are all UK-based.
We're on hand to offer free support and advice by email and telephone (Mon - Fri 08:30 - 17:00).
based on over 17,000 reviews collected on Google and Reviews.io.
Lemsip Max Cold & Flu Day & Night Capsules are for the relief of cold and flu symptoms including aches and pains, nasal congestion, fatigue and drowsiness, headache, sore throat and fever.
Do not give to children under 16 years of age. Do not take more medicine than the label tells you to. If you not get better talk to a doctor. CONTAINS PARACETAMOL. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well. Consult your pharmacist or doctor before taking if you are pregnant or breastfeeding. Keep out of the sight and reach of children. Do not take if: allergic to any ingredient, if you have heart disease, high blood pressure, overactive thyroid, or you are taking or have taken MAOI's (antidepressants) within 14 days, if you are taking other sympathomimetic decongestants.
The capsules should be swallowed whole with water. Do not chew. Adults and children over 16years: Take two red and yellow capsules every 4-6 hours during the day to a maximum of 3 doses when necessary. Do not take more than 6 red and yellow capsules in any 24 hours. Take two blue and red capsules at night if needed. Do not take more than 8 capsules (4 doses) in any 24 hours.
Each Day capsule contains: Paracetamol 500mg, Caffeine 25mg, Phenylephrine Hydrochloride 6.1 mg. Each Night capsule contains: Paracetamol 500mg, Phenylephrine Hydrochloride 6.1 mg. This Night Capsule does not contain any ingredients to make you drowsy.